# SDR ASAA2013071095543

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,098 hours, 6,297 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO MODE WITH GAIN SET AT 12 O`CLOCK WILL NOT DISPLAY RETURNS.  TESTED NORMAL, WORKS NORMAL IN MANUAL MODE.  WORK IN AUTO MAP MODE.  ACFT GROUNDED. PERFORMED WEATHER RADAR OPS TEST, REF 34-43-91.  SYS CHECKED NORMAL.  NO FAULTS FOUND.  NO HISTORY IN 90 DAYS.
